# SDR ASOA2013041703404

- Difficulty date: April 1, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE LT SIDE CRACKED.  REMOVED LT COCKPIT FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.   INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01. 51-43-13-001-001-A01, 51-42-21-001-001-A01 AND DWG CC670-33199.  LOCATED AND DRILLED NEW LT COCKPIT FLOOR SUPPORT ANGLE AND INSTALLED CAMLOC RECEPTACLES IAW SRM 51-42-06-001-001.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
